Tons of hard lumps in lips months after Restylane?

Two years ago I had juvederm and the only issue I experienced was a soft lump on my upper-lip that never went away. In attempt to even it out I had Restylane, but poorly injected.. my lips are lumpy and there are many hard spots that hurt if I feel around. I've tried everything. I hate my lips and they feel heavy and ugly. Vitrase seems to ruin faces and I can't risk that with my fragile skin. Can these lumps be excised? They aren't SUPER noticeable but I refuse to accept that. It's my mouth!

Doctor Answers 3

Vitrase can help

Vitrase can help.  Sometimes the area can be opened up an the Restylane can be squeezed out.  Or in extreme cases Restylane nodules could be excised.  

Bumps in lips following injection of Restylane

Thank you for sharing your problem. When performed properly, lip enhancement should not leave a bumpy appearance. Fortunately, Vitrase works well for dissolving the product. See an experienced doctor for all injections. Cutting out the bump is not something to consider.   Good luck,

Lumps post Injection

Im sorry that you have had so many issues with the HA fillers. Usually, when done with experienced injectors, the results are natural long lasting and patients are very satisfied. The notion that Vitrase ruins faces simply isn't correct. Cutting out nodules that should resolve on their own doesn't seem warranted. I would suggest a consultation with a board certified plastic surgeon or dermatologist who have extensive experience with injectable products so you can be guided and treated in the proper mannerBest of LuckDrG

Lee A. Gibstein, MD
Miami Plastic Surgeon

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.